# SDR QXEA0003175

- Difficulty date: December 1, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 4,882 hours, 6,781 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Dented
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX-DENT ON LEFT HAND AIRSTAIR DOOR, STATION X225 WL Z165. REPAIRED IAW DHC-8 SRM 51-20-00, PAGE 5, AND RD8-52-490, PAGE 1-4, AND RD8-53-5381.
